# SDR UALA2009031000407

- Difficulty date: February 5, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 34,515 hours, 9,321 cycles
- Engine: Pwa PW4052
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 132
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURES FROM APU ZERO WITH APU RUNNING, APU BLEED SWITCH ON, ISOLATION VALVES OPEN, AND ENGINE (BLEED) OFF LIGHTS DISPLAYED ON BOTH ENGINES.  REPLACED APU FLOW SENSING MODULE DUE TO FAULTS ON ECU, OPS CHECKED GOOD WITH PACKS ON & ENG MOTOR.  ECU MEM CLEARED.
